# SDR CA120228013

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 18,763 hours
- Engine: Ge CFM567B24
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Part number: 233A32025
- Condition: Failed
- Location: Fuel System
- Part time: 19,257 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE ACFT HAD A REJECTED TAKEOFF DUE TO FUEL CROSSFEED, VALVE OPEN, LIGHT ILLUMINATING AT APPROXIMATELY 40 KNOTS. THE FUEL SYSTEM MODULE, P5-2 WAS REPLACED AND SYSTEM TESTED SERVICABLE.
